# SDR DALA2017011100266

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 24,568 hours, 13,249 cycles
- Engine: Cfmint CFM565A5
- Engine time: 42,147 hours, 20,830 cycles
- System (JASC): 7100 · Powerplant System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO ON FINAL, THE NR 1 ENGINE FAILED.   REPLACED THE NR 1 ENGINE HMU IAW AMM, PERFORMED IDLE AND TAKEOFF POWER RUNS, ALL CHECKS NORMAL.
